# SDR TWAA9819006

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1097
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DORSAL FIN TO FUSELAGE ATTACH ANGLE CRACKED ON RT SIDE AT STA 1097, APPROX 1.5 INCH LONG IN RADIUS.  CRACK WAS STOP DRILLED AND CRACK CONTAINMENT VERIFIED BY NDT.  ANGLE WAS REPAIRED PER SRM 53-05, FIG 23.
